Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the zeros of rational functions having prescribed poles, with applications to the derivative of an entire function of finite genre


Author: Morris Marden
Journal: Trans. Amer. Math. Soc. 66 (1949), 407-418
MSC: Primary 41.1X
MathSciNet review: 0031115
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1949-0031115-2
PII: S 0002-9947(1949)0031115-2
Article copyright: © Copyright 1949 American Mathematical Society